Two and three positive solutions of m-point boundary value problems for functional dynamic equations on time scales


Hamal N. A. , Yoruk F.

JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, vol.16, no.1, pp.55-71, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1080/10236190802400758
  • Title of Journal : JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS
  • Page Numbers: pp.55-71

Abstract

In this paper, by using fixed point theorems in a cone, we study the existence of at least two and three positive solutions of a nonlinear second-order m-point boundary value problem for functional dynamic equations on time scales. As an application, we also give an example to demonstrate our results.